Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 46, NWS Cheyenne, WY

June 12, 2017Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2017, 7:58 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 7:58 PM MDT (01:58 UTC)
Expired
Jun 12, 2017, 8:45 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
4.0 in
Wind
70.0 mph

Counties Box Butte County, NE, Morrill County, NE

The radar

The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:00 PM MDTHAIL 1.755 Nne Bonner, NENEAR THE MORRILL-BOX BUTTE COUNTY LINE.
Jun 12, 8:10 PM MDTHAIL 1Alliance, NEKANSAS ST IN ALLIANCE.
Jun 12, 8:15 PM MDTHAIL 2.75Alliance, NE
Jun 12, 8:15 PM MDTTORNADO8 S Alliance, NEPOSSIBLE TORNADO. A BUSINESS LOST HALF ITS ROOF. WINDOWS AND DOORS WERE BLOWN IN.
Jun 12, 8:18 PM MDTHAIL 2.5Alliance, NEREPORT RECEIVED VIA FACEBOOK.
Jun 12, 8:22 PM MDTTORNADO13 S Alliance, NE65 TRAIN CARS BLOWN OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:11 PM MDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
2089 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

965 
WUUS55 KCYS 130158
SVRCYS
NEC013-123-130245-
/O.NEW.KCYS.SV.W.0046.170613T0158Z-170613T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
758 PM MDT MON JUN 12 2017

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Box Butte County in the Panhandle of Nebraska...
  Northeastern Morrill County in the Panhandle of Nebraska...

* Until 845 PM MDT

* At 758 PM MDT, a severe thunderstorm was located 9 miles northeast
  of Angora, or 10 miles southwest of Alliance, moving east at 40
  mph.

  This is a very dangerous storm. 

  HAZARD...Softball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* Locations impacted include...
  Alliance and Alliance Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4186 10308 4209 10315 4221 10275 4220 10274
      4210 10274 4209 10271 4201 10270 4200 10267
      4184 10268
TIME...MOT...LOC 0158Z 253DEG 36KT 4198 10300 

HAIL...4.00IN
WIND...70MPH
 
$$

Hammer
2 follow-up statements
349 
WWUS55 KCYS 130231
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
831 PM MDT MON JUN 12 2017

NEC123-130241-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Morrill NE-
831 PM MDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
      4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0231Z 240DEG 30KT 4213 10275 

$$

NEC013-130245-
/O.CON.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Box Butte NE-
831 PM MDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BOX BUTTE COUNTY...

At 831 PM MDT, a severe thunderstorm was located near Alliance
Airport, or near Alliance, moving northeast at 35 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Alliance and Alliance Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive 
hail capable of producing significant damage. People outside should 
move to a shelter, inside a strong building and away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
      4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0231Z 240DEG 30KT 4213 10275 

HAIL...2.75IN
WIND...70MPH
 
$$

Hammer
095 
WWUS55 KCYS 130248
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
848 PM MDT MON JUN 12 2017

NEC013-130258-
/O.EXP.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Box Butte NE-
848 PM MDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
      4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0248Z 253DEG 36KT 4218 10255 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:34 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 12, 5:34 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017

.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017

Ongoing severe weather episode, so will keep this discussion
concise.

Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.

Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.

.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017

An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017

Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys.  Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest.  Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.

&&

.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017

Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
     WYZ104-105-109-110.

NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 12, 11:18 AM MDT, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1118 AM MDT Mon Jun 12 2017

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
131730-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
1118 AM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widespread severe thunderstorms are expected over the high plains
of southeast Wyoming and the western Nebraska Panhandle this
afternoon and evening. Thunderstorms will develop in the vicinity
of the Laramie Range early this afternoon and quickly become
severe as they progress onto the high plains. Anticipated hazards
associated with these thunderstorms include tornadoes, very large
and destructive hail, localized flash flooding, and damaging winds.
Residents of southeast Wyoming and the western Nebraska Panhandle
should remain weather aware this afternoon and evening, and be
prepared to take action if a warning is issued for their local
area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will be required this afternoon and evening.

WYZ104-105-109>115-131730-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
1118 AM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated thunderstorms will develop across northern and eastern
Carbon County this afternoon and early evening. Westerly winds
will gust to around 55 mph later this afternoon as a strong cold
front sweeps across the area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A High Wind Watch is in effect for much of Carbon County and extreme
western Albany County Tuesday where wind gusts may approach 60 mph,
especially during the afternoon.

.Spotter information statement...

Spotter activation will not be required at this time.

In the hours before

Local storm report, Jun 12, 7:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          11 E CARPENTER          41.03N 104.13W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
            BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
            RADAR.

&&

MJAMSKI
Special weather statement, Jun 12, 7:36 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
736 PM MDT Mon Jun 12 2017

WYZ101-130345-
Converse County Lower Elevations-
Including the cities of Bill, Douglas, Deer Creek, and Glenrock
736 PM MDT Mon Jun 12 2017

A line of strong thunderstorms will track quickly eastward across
Converse County through 845 pm. Small hail to dime size and gusty
winds to 50 mph are possible with this line of storms.
Local storm report, Jun 12, 7:41 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 SW GLENROCK           42.85N 105.87W
06/12/2017  M1.00 INCH       CONVERSE           WY   COCORAHS

&&

MJAMSKI
Local storm report, Jun 12, 7:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     BAYARD                  41.76N 103.32W
06/12/2017                   MORRILL            NE   PUBLIC

            TREES AND POWER LINES DOWN IN BAYARD. TIME BASED ON
            RADAR.

&&

MJAMSKI
Local storm report, Jun 12, 7:56 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  E0.75 INCH       PLATTE             WY   EMERGENCY MNGR

0311 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0313 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0314 PM     FUNNEL CLOUD     11 E WHEATLAND          42.05N 104.74W
06/12/2017                   PLATTE             WY   TRAINED SPOTTER

            ON CORAL RD.

0314 PM     HAIL             1 S WHEATLAND           42.04N 104.96W
06/12/2017  E4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0315 PM     HAIL             2 N BORDEAUX            41.98N 104.95W
06/12/2017  M2.00 INCH       PLATTE             WY   TRAINED SPOTTER

0321 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.00 INCH       PLATTE             WY   EMERGENCY MNGR

0323 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.75 INCH       PLATTE             WY   EMERGENCY MNGR

            A NUMBER OF VEHICLES AND WINDOWS DAMAGED.

0325 PM     HAIL             3 S WHEATLAND           42.01N 104.96W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0330 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0346 PM     HAIL             3 E DOUGLAS             42.76N 105.33W
06/12/2017  M1.50 INCH       CONVERSE           WY   COCORAHS

            CAR DENTS AND BROKEN HOUSE WINDOWS.

0347 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

0350 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/12/2017  E1.75 INCH       CONVERSE           WY   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.

0350 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.

0356 PM     TORNADO          4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
            GOSHEN AND PLATTE COUNTY LINE.

0400 PM     HAIL             5 N CHEYENNE            41.22N 104.79W
06/12/2017  M2.75 INCH       LARAMIE            WY   EMERGENCY MNGR

            ON TRINIDAD CT EAST OF YELLOWSTONE RD.

0401 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.50 INCH       LARAMIE            WY   OTHER FEDERAL

            ON FE WARREN

0401 PM     HAIL             1 N CHEYENNE            41.16N 104.79W
06/12/2017  E2.75 INCH       LARAMIE            WY   PUBLIC

            LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
            TRINIDAD COURT IN CHEYENNE

0412 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/12/2017  M1.50 INCH       LARAMIE            WY   PUBLIC

0415 PM     HAIL             6 NNE CHEYENNE          41.23N 104.75W
06/12/2017  E2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
            RD.

0419 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  M2.50 INCH       GOSHEN             WY   TRAINED SPOTTER

0425 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  E2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            TIME BASED ON RADAR.

0440 PM     TORNADO          11 NE CHEYENNE          41.26N 104.64W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND.

0457 PM     FUNNEL CLOUD     7 NNE LINGLE            42.23N 104.29W
06/12/2017                   GOSHEN             WY   TRAINED SPOTTER

0457 PM     TORNADO          3 SE CARPENTER          41.00N 104.31W
06/12/2017                   WELD               CO   STORM CHASER

            LARGE WEDGE TORNADO ON GROUND.

0500 PM     TORNADO          2 E CARPENTER           41.03N 104.31W
06/12/2017                   LARAMIE            WY   EMERGENCY MNGR

            POWER LINES DOWN. MAJOR GAS LINE BROKEN. CONSIDERABLE
            DAMAGE WITH WIDE DEBRIS FIELD. SHUT OFF POWER.

0505 PM     TORNADO          5 N CARPENTER           41.10N 104.34W
06/12/2017                   LARAMIE            WY   PUBLIC

0505 PM     HAIL             8 S DOUGLAS             42.64N 105.37W
06/12/2017  E4.00 INCH       CONVERSE           WY   LAW ENFORCEMENT

0510 PM     TORNADO          11 E CARPENTER          41.03N 104.13W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
            BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
            RADAR.

0519 PM     FUNNEL CLOUD     5 W PINE BLUFFS         41.18N 104.16W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

0520 PM     HAIL             2 E DOUGLAS             42.76N 105.35W
06/12/2017  M2.00 INCH       CONVERSE           WY   TRAINED SPOTTER

0521 PM     TORNADO          11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            *** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
            SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
            TIME BASED ON RADAR.

0524 PM     TORNADO          1 NE PINE BLUFFS        41.19N 104.05W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0526 PM     HAIL             8 SSE PRAIRIE CENTER    42.39N 104.17W
06/12/2017  M2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            GOLF BALL TO BASEBALL.

0530 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  M3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            TIME BASED ON RADAR.

0533 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  E3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0556 PM     TORNADO          9 N BUSHNELL            41.36N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            INTERMITTENT TOUCHDOWNS.

0605 PM     TORNADO          7 N BUSHNELL            41.33N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0606 PM     TORNADO          7 SW HARRISBURG         41.48N 103.84W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0610 PM     TORNADO          10 N BUSHNELL           41.38N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0612 PM     TORNADO          10 NNW KIMBALL          41.37N 103.73W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0618 PM     TORNADO          8 N BUSHNELL            41.35N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0629 PM     TORNADO          15 N KIMBALL            41.45N 103.66W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0630 PM     HAIL             1 SW GLENROCK           42.85N 105.87W
06/12/2017  M1.00 INCH       CONVERSE           WY   COCORAHS

0638 PM     TORNADO          3 NE HARRISBURG         41.58N 103.70W
06/12/2017                   BANNER             NE   STORM CHASER

            41.59N/-103.58

0653 PM     HAIL             GERING                  41.83N 103.67W
06/12/2017  E0.75 INCH       SCOTTS BLUFF       NE   PUBLIC

            PEA TO DIME SIZED HAIL AND WINDS 50-60 MPH.

0703 PM     HAIL             10 S GERING             41.68N 103.67W
06/12/2017  E1.00 INCH       BANNER             NE   TRAINED SPOTTER

0703 PM     HAIL             MELBETA                 41.78N 103.52W
06/12/2017  E1.25 INCH       SCOTTS BLUFF       NE   CO-OP OBSERVER

            QUARTER TO HALF DOLLAR HAIL

0705 PM     TORNADO          8 NE HARRISBURG         41.63N 103.63W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            RAIN-WRAPPED TORNADO.

0715 PM     TSTM WND DMG     BAYARD                  41.76N 103.32W
06/12/2017                   MORRILL            NE   PUBLIC

            TREES AND POWER LINES DOWN IN BAYARD. TIME BASED ON
            RADAR.

&&

MJAMSKI
Local storm report, Jun 12, 7:58 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 NNE BAYARD            41.81N 103.29W
06/12/2017                   MORRILL            NE   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. TIME BASED ON RADAR.

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:06 PM MDTTornado WarningCYSBanner, Scotts Bluff24 min
Jun 12, 6:12 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux33 min
Jun 12, 6:26 PM MDTTornado WarningCYSScotts Bluff34 min
Jun 12, 6:30 PM MDTTornado Warning Tornado observedCYSBanner, Scotts Bluff30 min
Jun 12, 6:34 PM MDTSevere Thunderstorm WarningCYSDawes41 min
Jun 12, 6:57 PM MDTTornado WarningCYSBox Butte, Morrill, Scotts Bluff33 min
Jun 12, 6:59 PM MDTTornado WarningCYSBanner, Morrill, Scotts Bluff31 min
Jun 12, 7:10 PM MDTTornado Warning Tornado observedConsiderable damage threatCYSBanner, Morrill, Scotts Bluff35 min
Jun 12, 7:28 PM MDTTornado WarningCYSBox Butte, Morrill, Scotts Bluff47 min
Jun 12, 8:07 PM MDTTornado WarningCYSBox Butte, Morrill21 min
Jun 12, 10:02 PM MDTSevere Thunderstorm WarningCYSSioux28 min
Jun 12, 10:23 PM MDTTornado WarningCYSDawes, Sioux37 min
Jun 12, 11:24 PM MDTSpecial Weather StatementCYSDawes51 min
Jun 13, 12:10 AM MDTSpecial Weather StatementCYSDawes50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.